Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 2, pp. 191-200 (2008)

The singular directions of solutions of some equations

Zhao-jun Wu and Dao-chun Sun

Xianning University and South China Normal University

Abstract: See full text of the paper.

Keywords: Borel direction, the exponent of convergence of zeros, proximate order.

Classification (MSC2000): 30D35; 34A20

Full text of the article:

[Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition